Addendum: On sets of maximum indetermination of analytic functions.
Mathematische Zeitschrift, Tome 68 (1957), pp. 498-499
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1957__68_251817,
author = {E.F. Collingwood},
title = {Addendum: {On} sets of maximum indetermination of analytic functions.},
journal = {Mathematische Zeitschrift},
pages = {498--499},
year = {1957},
volume = {68},
zbl = {0083.06603},
url = {http://geodesic.mathdoc.fr/item/MZ_1957__68_251817/}
}
E.F. Collingwood. Addendum: On sets of maximum indetermination of analytic functions.. Mathematische Zeitschrift, Tome 68 (1957), pp. 498-499. http://geodesic.mathdoc.fr/item/MZ_1957__68_251817/